A class of submanifolds in $V_c^n$ with parallel $p$-dimensional subbundle of the normal bundle
Matematičeskie zametki, Tome 22 (1977) no. 4, pp. 477-483
Cet article a éte moissonné depuis la source Math-Net.Ru
The local structure of a submanifold $V^m$ is studied for which the focal surface $F$ of a subbundle $N^p$ has $s$ distinct components with multiplicities $p_1\dots,p_n$ ($p_1+\dots+p_s=m$), and the focal surface $\Phi$ of the subbundle $N^{n-m-p}$ has no multiple components.
@article{MZM_1977_22_4_a1,
author = {A. V. Chakmazyan},
title = {A~class of submanifolds in $V_c^n$ with parallel $p$-dimensional subbundle of the normal bundle},
journal = {Matemati\v{c}eskie zametki},
pages = {477--483},
year = {1977},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_22_4_a1/}
}
A. V. Chakmazyan. A class of submanifolds in $V_c^n$ with parallel $p$-dimensional subbundle of the normal bundle. Matematičeskie zametki, Tome 22 (1977) no. 4, pp. 477-483. http://geodesic.mathdoc.fr/item/MZM_1977_22_4_a1/